Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Developed red spots on genitals after protected sex. No pain or itching. Could it be STD?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12427 Questions
Question
Hello, i have a question for OBGYN doctors..... i developed red spots on my genitals. i have had sexuaul intercourse only 1 time with anonymous person and protection was used.

here are photos:

day 1 (within 24 hours immediately after intercourse):
WWW.WWWW.WW

week 1:
WWW.WWWW.WW

month 1 (current):
WWW.WWWW.WW
note: I did shave 12 hours before the month 1 pic was taken

Does this look like an STD or something else??? The spots are NOT painful. They were slightly (barely) itchy the day after but the itching went away. I have no pain, just these dots. What do you think they are?
Posted Sat, 16 Mar 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rakhi Tayal 14 days later
Hello,
Thanks for posting your query.
I have seen all the photos. The rashes seem to be due to contact dermatitis or eczema. These are not suggestive of any STD.
A direct examination by a dermatologist is the best way to get it diagnosed.
Most simple rashes improve with gentle skin care and avoiding irritating substances. You can help the improvement by
* Avoid scrubbing your skin.
* Use as little soap as possible. Use gentle cleansers instead.
* Avoid applying cosmetic lotions or ointments directly on the rash.
* Use warm (not hot) water for cleaning. XXXXXXX dry, don't rub.
* Eliminate any newly added cosmetics or lotions.
* Try calamine medicated lotion.
* Hydrocortisone cream (1%) is available without a prescription and may soothe many rashes.

If the rashes are associated with any burning micturition or discharge then you must consult a dermatologist immediately.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. RakhiTayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor